| Catalog Number |
175812 |
| Medical Device Problem Codes |
Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that recently used a 12 fr foley catheter for a male patient and was competent at male catheterization's and everything went smoothly.It had been told today that the patients catheter fell out because the balloon was not inflated, but it was known that it was because checked there was resistance on the catheter from the bladder.The batch number of the catheter was: ngjy2369, ref tr17585m12.The reporter believe they have more in stock room, if these are faulty, please let them know and they will arrange for them to be returned.